# SDR USAASB97097

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 71080201
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - DURING ANNUAL OPERATIONAL CHECK OF THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE, THE SLIDE DEPLOYED NORMALLY, BUT THE SLIDE MOUNTED LIGHTS FAILED TO ILLUMINATE.  SLIDE OPERATIONAL CHECK FAILED.  MAINTENANCE FOUND THE POWER UNIT ASSEMBLY FOR THE SLIDE MOUNTED LIGHTS HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE FORWARD MAIN ENTRY DOOR ESCAPE SLIDE.  TWO ADDITIONAL OPERATIONAL CHECKS ARE SCHEDULED TO BE CONDUCTED AT THE FORWARD MAIN ENTRY DORO POSITION.  (M)
